# SDR A6WA201040370

- Difficulty date: May 21, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 17,504 hours, 16,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ATTACH ANGLE ON THE 280.0 BULKHEAD IS CRACKED, 3RD RIVET OTBD OF RBL 9.  REPAIRED FLOOR ATTACH ANGLE AT FS 280.0 BULKHEAD IAW REO 601R-53-11-136 REV A  AND SRM 51-40-11, 51-24-36, 51-21-11, 51-25-06 AND 51-25-16, RBL 9.0.
